[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IPk] Re: Statins



please stop emailing me

>From: "david kemsley" <email @ redacted>
>Reply-To: email @ redacted
>To: email @ redacted
>Subject: RE: [IPk] Re: Statins
>Date: Fri, 09 Jun 2006 09:36:51 +0100
>
>please dont ever email me again my inbox is receiving 70 mails a day!!!!!!!
>
>
>
>
>
>>From: email @ redacted
>>Reply-To: email @ redacted
>>To: email @ redacted
>>Subject: [IPk] Re: Statins
>>Date: Thu, 8 Jun 2006 17:09:04 -0700
>>
>>Hi
>>
>>  Many thanks for your comments on this subject so far. I spoke to my DSN 
>>today.
>>He was suprised that i was on Atorvastatin. He checked my last blood 
>>results and
>>pointed out that although my LDL and HDL cholesterol were good. My 
>>Triglycerites
>>were a little high. He suggested that I ask my GP to change me over to
>>Rusavastatin (not sure if that is the correct spelling). Apparently there 
>>is
>>less chance of muscular side effects and it is a lot more favourable for
>>reducing triglycerites.
>>
>>Lets hope this provides me with the answers i have been hoping for.
>>
>>Once again, thanks for all your postings regarding this.
>>
>>Julian
>>.
>.
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org